# SDR CALA2023102303140

- Difficulty date: October 20, 2023
- Submitted: October 23, 2023
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 76,193 hours, 27,676 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERTED BACK TO KCHS DUE TO POSSIBLE FUEL  LEAK IN LEFT ENGINE UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PERFORMED FQIS PER FIM 28-41 TASK 801 NO INFLIGHT FAULTS NO PERFORMED LEFT ENGINE RUN FOR LEAK CK AND LEAK CKS ARE GOOD IAW MAC METERFAULT HISTORY NO CURRENT FAULTS GROUND TEST PASS AMM 71-00-00/501 MAC RELATED WORK ORDER 000000003088564 AND PRTR RIVERA,  AFTER FUEL LOAD WAS C/W, CAPT NOTED ALL FUEL QTY WERE EQUAL TO THE PAPERWORK IN HAND NO FUEL LEAKS NOTED AND ALL INDICATIONS ARE NORMAL. OK TO CONTINUE.
